# SDR 2007UALA03175

- Difficulty date: August 15, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 38,473 hours, 10,646 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4 RT SLIDE PRESSURE LOW INDICATOR NEEDLE AT LOW END OF GREEN BAND.  PRESSURE LOW.  SLIDE REPLACED.
